# SDR DXTA200803016

- Difficulty date: April 24, 2008
- Submitted: April 25, 2008
- Operation: Air carrier
- Aircraft: N153QS
- Make and model: Beech 400A
- Aircraft serial: RK490
- Aircraft time: 750 hours, 705 cycles
- System (JASC): 2701 · Control Column Section
- Part: Yoke
- Condition: Locked
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

IN FLIGHT W/SPOILERS DEPLOYED, AC PITCHED FWD, YOKE LOCKED UP AND ROLL AUTHORITY WAS LOST UNTIL SPOILERS WERE STOWED.  INSPECTED SPOILERS AND SPOILER CABLES, NO DEFECTS NOTED. DEPLOYED SPOILERS WITH HYDRAULIC POWER AND CHECKED YOKE FOR FREEDOM OF MOVEMENT, CHECKS GOOD. INSPECTED PITCH TRIM AND ROLL BOTH OPERATE NORMALY. ALL WORK IAW MM 27-60-00, 27-10-00.
